The Michigan Mathematical Journal

Graphs of holomorphic functions with isolated singularities are complete pluripolar.

Jan Wiegerinck

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 47, Issue 1 (2000), 191-197.

Dates
First available in Project Euclid: 26 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030374677

Digital Object Identifier
doi:10.1307/mmj/1030374677

Mathematical Reviews number (MathSciNet)
MR1755265

Zentralblatt MATH identifier
0971.32015

Subjects
Primary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10]

Citation

Wiegerinck, Jan. Graphs of holomorphic functions with isolated singularities are complete pluripolar. Michigan Math. J. 47 (2000), no. 1, 191--197. doi:10.1307/mmj/1030374677. https://projecteuclid.org/euclid.mmj/1030374677


Export citation